# SDR DALA2023071705772

- Difficulty date: July 17, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 6,490 hours, 758 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 SHORTLY AFTER T/O FLIGHT ATTENDANT AT 2L REPORTED STRONG CHEESE SMELL 8 ON SCALE OF 1 TO 10. SMELL QUICKLY WENT AWAY. ALL OTHER INDICATION WERE NORMAL. NO FUMES IN FLIGHT DECK. CORRECTIVE ACTION: PERFORMED OPS CHKS BY RUNNING APU, PACKS, RUNNING ENG'S 1+2, TAXIING PLANE, COULD NOT DUPLICATE ODOR IN 2L AND AREA. (4410700)
